# SDR IPXA13B78016

- Difficulty date: April 22, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CEILING EMERGENCY LIGHT LAMP INOPERATIVE.  REPLACED LAMP OPS CHECKED GOOD IAW MM 33-51-02-902.
